MathSciNet Relay Station
MathSciNet bibliographic data
MR1765232 52B45 (51M20 52B55 57Q15)
Below, A.; Brehm, U.; De Loera, J. A.; Richter-Gebert, J. Minimal simplicial dissections and triangulations of convex 3-polytopes. Discrete Comput. Geom. 24 (2000), no. 1, 35–48.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement